On unitary dilations of bounded operators

Nakano, Hidegoro: On unitary dilations of bounded operators. In: Acta scientiarum mathematicarum, (22) 3-4. pp. 286-288. (1961)

Cikk, tanulmány, mű

Download (702kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1961
Volume: 22
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 286-288
Language: angol
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38583/
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2021. Apr. 12. 09:00
URI: http://acta.bibl.u-szeged.hu/id/eprint/13941

Actions (login required)

View Item View Item